# SDR AALA202305117929

- Difficulty date: May 7, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A320*
- Aircraft serial: 5244
- Aircraft time: 33,688 hours, 13,750 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 200301E00000206
- Part serial: 200301E00001524
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 29,303 hours, 12,112 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CONTROL FLAP SYSTEM 1 AND WING TIP BRAKE FLAPS LOCKED ECAM MESSAGES DISPLAYED. MAINTENANCE REPLACED THE SLAT FLAP CONTROL COMPUTER PER AMM 27-51-34.
